# SDR UALA2010020500461

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 57,132 hours, 8,322 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEATS 3E AND 3F AFT EMERGENCY LIGHT MISSING.  R & R PAX SEATS AFT EMERGENCY LIGHT ASSY AND OPS CKD ALL GOOD.
